# SDR SA06061

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 19,111 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT FLT 184 EN ROUTE PHX TO CLT.  DURING CRUISE FLIGHT, THE FIRST OFFICER'S WINDSHIELD STARTING ARCING, THEN CRACKED.  THE CREW PULLED CIRCUIT BREAKER AF03 PER THE QRH PROCEDURE.  FLIGHT CONTINUED AND LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OK FOR SERVICE.
